USP Electronic Research Repository

Freshwater molluscs in Fiji

Haynes, Alison (2002) Freshwater molluscs in Fiji. Domodomo (Scholarly Journal of the Fiji Museum), 15 (1). pp. 7-12. ISSN 0257-1668

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QL Zoology
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Biological and Chemical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 21 Nov 2002 14:22
Last Modified: 01 May 2012 16:57
URI: http://repository.usp.ac.fj/id/eprint/2716
UNSPECIFIED

Actions (login required)

View Item